Export: Some theoretical aspects in computational analysis of adhesive lap joints

Michavila Pitarch, Francisco and Santos Yanguas, Anastasio Pedro and Destuynder, Philippe and Ousset, Yves (1992). Some theoretical aspects in computational analysis of adhesive lap joints. "International Journal For Numerical Methods in Engineering", v. 35 (n. 6); pp. 1237-1262. ISSN 0029-5981. https://doi.org/10.1002/nme.1620350606.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM